MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported by the customer that the security lock was broken on the device.
 
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of ascss0228 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged safety mechanism wing is confirmed but the exact cause and location at which it occurred could not be determined from the sample returned.One 20 ga x 1 in miniloc safety infusion set was returned for investigation in open packaging.The packaging contained lot: ascss0228.The blue end cap was returned attached, the safety mechanism was not activated, and no apparent use residue was present within the device.One of the clear wing tabs from the safety mechanism was returned broken off.Microscopic observation of the break surface revealed the surface to be uneven and angled.The top edge was observed to be curved upward.This is suggestive of an uneven force being applied to the infusion set.The safety mechanism was advanced and able to be activated successfully.Since the clear wing tab was broken from the safety mechanism, the complaint was confirmed; however, the cause was unknown.A lot history review (lhr) of ascss0228 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8480439
Report Number3006260740-2019-00769
Device Sequence Number19200416
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-10
Device Lot NumberASCSS0228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Event Location Hospital
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer05/28/2019
06/13/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/30/2019
06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1